# SDR SWAA2022071115118

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BETWEEN BS 294 AND BS 312 AT LBL12 WL 208.1 AT PASSENGER CABIN 2022-305787 / [01] INSTALLED NEW INTERCOSTAL WEB AND LOC FLOOR STRUCTURE BETWEEN BS 294 AND BS 312 AT LBL12 WL 208.1 AT PASSENGER CABIN AND INTERCOSTAL AT FLOOR STRUCTURE LOCATED BTW BS 277 TO 294.5 AT LBL12 WL 208.1; STIFFENER 2(E/A) AT BS 294.5; PULLEY BRACKETS 2(E/A) LOCATED AT BS 294.5 AT PASSENGER. IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5600 SHEET 2 REV N. NEW INTERCOSTAL P/N: 141A5690-1; P/O: 2022-159131.;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL WEB AND LOC FLOOR STRUCTURE BETWEEN BS 294 AND BS 312 AT LBL12 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5600 SHEET 2 REV N. NEW INTERCOSTAL P/N: 141A5690-1; P/O: 2022-159131.;[03] COMPLETE TASK CERTIFIED RII
